# SDR AALA202406188735

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BOTH FLASHLIGHTS AT FORWARD FLIGHT ATTANDENT STATION WILL NOT TEST. CORRECTLY SEATED FORWARD FLIGHT ATTANDENT STATION FLASHLIGHTS TO FIX TEST FUNCTION. PER AMM 25-64-00.
